MAUDE Adverse Event Report: MMJ SA DE CV (USD); TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD); TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 5.5PDL
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Extubate (2402)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the patient's mother had noticed that there was some irritation on the patients skin.She had attempted to place some gauze between the tracheostomy tube and the patients skin, when she felt a sharp edge on the tracheostomy tube with her hand.The patient had received a superficial cut to the neck that already healed with no long term effects.The tube was removed and replaced.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation: one sample was received for evaluation, and the reported condition was confirmed.A visual inspection was performed and it was observed that there was a flash in the injection point at the flange/connector.If information is provided in the future, a supplemental report will be issued.

Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7067649
Report Number2936999-2017-05639
Device Sequence Number10802071
Product Code BTR
UDI-Device Identifier10884522030045
UDI-Public10884522030045
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Model Number5.5PDL
Device Catalogue Number5.5PDL
Device Lot Number17E0848JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer01/08/2018
01/08/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date02/06/2018
04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient Weight32